Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 1470  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others



Partial bifurcation and webbed root of mandibular second premolar--an uncommon variation.

Nandlal B, Ramesh K

Year : 1998| Volume: 16| Issue : 1 | Page no: 7-8

   This article has been cited by
 
1 The Root and Root Canal Morphology of the Human Mandibular Second Premolar: A Literature Review
Cleghorn, B.M. and Christie, W.H. and Dong, C.C.S.
Journal of Endodontics. 2007; 33(9): 1031-1037
[Pubmed]  [Google Scholar]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05